# SDR 96FDEA01202

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65182192
- Condition: Gouged
- Location: Bs 395
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0110, 004, BS 380 PLUS 15 WL 160, STR 23 TO 24R THERE IS A SHARP PROTRUDING DENTS IN SKIN.  *S/D*  REPAIRED DENT AT BS 380 PLUS 15 BETWEEN STR 23 AND 24 RIGHT PER SRM 53-30-3 FIG 3.
